# SDR IXX2008F00111

- Difficulty date: August 6, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND FWD LWR FUSELAGE AFT OF AFT ADF ANTENNA HAS IMPROPER REPAIR AT STA FS 172 LONGERON 35.5 RT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSP.  NO CRACK AND NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, FILLER, INTERNAL FINGER DOUBLERS.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS.
